Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Clandestine Capital Movements in Balance of Payments Estimates: A Comment

Florence Jaffy
The Quarterly Journal of Economics
Vol. 65, No. 1 (Feb., 1951), pp. 142-145
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1879507
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Clandestine Capital Movements in Balance of Payments Estimates: A Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145